Works matching DE "DIRICHLET integrals"
Results: 250
Numerical algorithm for solving time‐fractional partial integrodifferential equations subject to initial and Dirichlet boundary conditions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 5, p. 1577, doi. 10.1002/num.22209
- By:
- Publication type:
- Article
Boundary estimates for elliptic systems with L<sup>1</sup>–data.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 30, n. 3, p. 369, doi. 10.1007/s00526-007-0094-9
- By:
- Publication type:
- Article
Gamma-Compactness of a Class of Integrands with Nonstandard Coercivity and Growth Conditions.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 4, p. 590, doi. 10.1007/s10958-014-1678-5
- By:
- Publication type:
- Article
Integral representations for the Dirichlet L-functions and their expansions in Meixner-Pollaczek polynomials and rising factorials.
- Published in:
- Integral Transforms & Special Functions, 2007, v. 18, n. 11, p. 827, doi. 10.1080/10652460701450773
- By:
- Publication type:
- Article
Fractional derivatives and the inverse Fourier transform of ℓ 1 -radial functions.
- Published in:
- Integral Transforms & Special Functions, 2004, v. 15, n. 3, p. 209, doi. 10.1080/1065246042000210412
- By:
- Publication type:
- Article
A modified finite Hankel transform.
- Published in:
- Integral Transforms & Special Functions, 2003, v. 14, n. 5, p. 403, doi. 10.1080/10652460310001600654
- By:
- Publication type:
- Article
An isomorphism between the convolution product and the componentwise sum connected to the D’Arcais numbers and the Ramanujan tau function.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 3, p. 1, doi. 10.1007/s40993-018-0122-1
- By:
- Publication type:
- Article
Stochastic Model of an Intermittently Used System with Non-perpetual Vigil: Its Estimation Study.
- Published in:
- Stochastic Analysis & Applications, 2004, v. 22, n. 3, p. 813, doi. 10.1081/SAP-120030458
- By:
- Publication type:
- Article
A Note on a Subset Selection Procedure for the Most Probable Multinomial Event.
- Published in:
- Sequential Analysis, 2006, v. 25, n. 2, p. 145, doi. 10.1080/07474940600596620
- By:
- Publication type:
- Article
Area‐Minimizing Currents mod 2Q : Linear Regularity Theory.
- Published in:
- Communications on Pure & Applied Mathematics, 2022, v. 75, n. 1, p. 83, doi. 10.1002/cpa.21964
- By:
- Publication type:
- Article
Lipschitz Estimates in Almost-Periodic Homogenization.
- Published in:
- Communications on Pure & Applied Mathematics, 2016, v. 69, n. 10, p. 1882, doi. 10.1002/cpa.21616
- By:
- Publication type:
- Article
Non‐parametric inference on (conditional) quantile differences and interquantile ranges, using L‐statistics.
- Published in:
- Econometrics Journal, 2018, v. 21, n. 2, p. 136, doi. 10.1111/ectj.12095
- By:
- Publication type:
- Article
REPRESENTING AN INTEGER AS THE SUM OF A PRIME AND THE PRODUCT OF TWO SMALL FACTORS.
- Published in:
- Mathematika, 2021, v. 67, n. 2, p. 447, doi. 10.1112/mtk.12084
- By:
- Publication type:
- Article
REMARKS ON THE JOINT UNIVERSALITY OF DIRICHLET L-FUNCTIONS AND HURWITZ ZETA-FUNCTIONS.
- Published in:
- Siauliai Mathematical Seminar, 2014, v. 9, n. 17, p. 61
- By:
- Publication type:
- Article
MORE ON A CERTAIN ARITHMETICAL DETERMINANT.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 97, n. 1, p. 15, doi. 10.1017/S0004972717000788
- By:
- Publication type:
- Article
SEMIGROUPS OF COMPOSITION OPERATORS ON LOCAL DIRICHLET SPACES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 94, n. 1, p. 144, doi. 10.1017/S0004972716000113
- By:
- Publication type:
- Article
DIRICHLET CASIMIR ENERGY FOR A SCALAR FIELD IN A SPHERE:: AN ALTERNATIVE METHOD.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2010, v. 25, n. 6, p. 1165, doi. 10.1142/S0217751X10048408
- By:
- Publication type:
- Article
QUASI-REGULAR DIRICHLET FORMS ON FREE RIEMANNIAN PATH SPACES.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2009, v. 12, n. 2, p. 251, doi. 10.1142/S0219025709003628
- By:
- Publication type:
- Article
Nonlinear differential equations with perturbed Dirichlet integral boundary conditions.
- Published in:
- Boundary Value Problems, 2021, v. 2021, n. 1, p. 1, doi. 10.1186/s13661-021-01542-5
- By:
- Publication type:
- Article
Stability of quasiminimizers of the p-Dirichlet integral with varying p on metric spaces.
- Published in:
- Journal of the London Mathematical Society, 2008, v. 77, n. 3, p. 771, doi. 10.1112/jlms/jdn019
- By:
- Publication type:
- Article
Criteria for univalence, Integral means and Dirichlet integral for Meromorphic functions.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2017, v. 24, n. 3, p. 427, doi. 10.36045/bbms/1506477691
- By:
- Publication type:
- Article
The generic quantum superintegrable system on the sphere and Racah operators.
- Published in:
- Letters in Mathematical Physics, 2017, v. 107, n. 11, p. 2029, doi. 10.1007/s11005-017-0978-3
- By:
- Publication type:
- Article
An explicit formula for the fourth moment of certain exponential sums.
- Published in:
- Acta Mathematica Hungarica, 2011, v. 130, n. 3, p. 203, doi. 10.1007/s10474-010-0043-5
- By:
- Publication type:
- Article
Generating functions of the ( h, q) extension of twisted Euler polynomials and numbers.
- Published in:
- Acta Mathematica Hungarica, 2008, v. 120, n. 3, p. 281, doi. 10.1007/s10474-008-7139-1
- By:
- Publication type:
- Article
Strong Cesàro summability of double Fourier integrals.
- Published in:
- Acta Mathematica Hungarica, 2007, v. 115, n. 1/2, p. 1, doi. 10.1007/s10474-007-4185-z
- By:
- Publication type:
- Article
Existence and Uniqueness for Plane Stationary Navier–Stokes Flows with Compactly Supported Force.
- Published in:
- Communications in Mathematical Physics, 2023, v. 397, n. 2, p. 729, doi. 10.1007/s00220-022-04504-9
- By:
- Publication type:
- Article
The surface boundary condition in nonhydrostatic ocean models.
- Published in:
- Ocean Dynamics, 2010, v. 60, n. 2, p. 301, doi. 10.1007/s10236-009-0242-1
- By:
- Publication type:
- Article
The Uniform Inversion of Double Fourier Integral of Bounded Variation Functions That May Not Be Lebesgue Integrable.
- Published in:
- Mathematical Notes, 2024, v. 116, n. 3, p. 793, doi. 10.1134/S0001434624090359
- By:
- Publication type:
- Article
On the Existence of Solutions of the Dirichlet Problem for the -Laplacian on Riemannian Manifolds.
- Published in:
- Mathematical Notes, 2023, v. 114, n. 5/6, p. 679, doi. 10.1134/S0001434623110056
- By:
- Publication type:
- Article
Existence of Solutions to the Second Boundary-Value Problem for the -Laplacian on Riemannian Manifolds.
- Published in:
- Mathematical Notes, 2021, v. 109, n. 1/2, p. 171, doi. 10.1134/S0001434621010211
- By:
- Publication type:
- Article
Fractional parts of the function x/n.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 5/6, p. 731, doi. 10.1134/S0001434616110109
- By:
- Publication type:
- Article
On Blaschke products with finite Dirichlet-type integral.
- Published in:
- Mathematical Notes, 2014, v. 96, n. 5/6, p. 943, doi. 10.1134/S0001434614110315
- By:
- Publication type:
- Article
Additivity of the space of densities of simple-layer potentials with a finite dirichlet integral and integrability of normal derivatives of harmonic W-functions on Lipschitz surfaces.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 5/6, p. 639, doi. 10.1134/S0001434611110022
- By:
- Publication type:
- Article
Homogenization of monotone operators under conditions of coercitivity and growth of variable order.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 1/2, p. 48, doi. 10.1134/S0001434611070078
- By:
- Publication type:
- Article
A note on Burgess's estimate.
- Published in:
- Mathematical Notes, 2010, v. 88, n. 3/4, p. 321, doi. 10.1134/S000143461009004X
- By:
- Publication type:
- Article
Enlarged major arcs in additive problems.
- Published in:
- Mathematical Notes, 2010, v. 88, n. 3/4, p. 395, doi. 10.1134/S0001434610090129
- By:
- Publication type:
- Article
The behavior of solutions of semilinear elliptic equations of second order of the form Lu = e<sup> u</sup> in the infinite cylinder.
- Published in:
- Mathematical Notes, 2009, v. 85, n. 3/4, p. 397, doi. 10.1134/S0001434609030109
- By:
- Publication type:
- Article
Existence of solutions with interior transition layers touching the boundary.
- Published in:
- Mathematical Notes, 2005, v. 77, n. 1/2, p. 72, doi. 10.1007/s11006-005-0007-1
- By:
- Publication type:
- Article
Dirichlet and Fresnel Integrals via Iterated Integration.
- Published in:
- Mathematics Magazine, 2005, v. 78, n. 1, p. 63, doi. 10.1080/0025570X.2005.11953303
- By:
- Publication type:
- Article
Book Review: Regularity Theory for Elliptic PDE.
- Published in:
- 2024
- By:
- Publication type:
- Book Review
On Class Numbers of Real Quadratic Fields with Certain Fundamental Discriminants.
- Published in:
- European Journal of Pure & Applied Mathematics, 2015, v. 8, n. 4, p. 526
- By:
- Publication type:
- Article
Area Estimates of Images of Disks under Analytic Functions.
- Published in:
- Acta Mathematica Sinica, 2021, v. 37, n. 10, p. 1533, doi. 10.1007/s10114-021-0437-z
- By:
- Publication type:
- Article
A conjecture for the sixth power moment of the Riemann zeta-function.
- Published in:
- IMRN: International Mathematics Research Notices, 1998, v. 1998, n. 15, p. 775, doi. 10.1155/S1073792898000476
- By:
- Publication type:
- Article
De Branges–Rovnyak spaces and local Dirichlet spaces of higher order.
- Published in:
- Forum Mathematicum, 2024, v. 36, n. 1, p. 275, doi. 10.1515/forum-2023-0234
- By:
- Publication type:
- Article
Global Existence of Solutions to Multiple Speed Systems of Quasilinear Wave Equations in Exterior Domains.
- Published in:
- Forum Mathematicum, 2005, v. 17, n. 1, p. 133, doi. 10.1515/form.2005.17.1.133
- By:
- Publication type:
- Article
On interpolation of noncommutative symmetric Hardy spaces.
- Published in:
- Positivity, 2017, v. 21, n. 4, p. 1307, doi. 10.1007/s11117-017-0468-y
- By:
- Publication type:
- Article
Morse theory for minimal surfaces in manifolds.
- Published in:
- Annals of Global Analysis & Geometry, 2018, v. 54, n. 2, p. 273, doi. 10.1007/s10455-018-9601-9
- By:
- Publication type:
- Article
Stable absorbing boundary conditions for molecular dynamics in general domains.
- Published in:
- Computational Mechanics, 2018, v. 62, n. 6, p. 1259, doi. 10.1007/s00466-018-1562-0
- By:
- Publication type:
- Article
The Mixed-Media Dirichlet Multinomial Distribution: A Model for Evaluating Television-Magazine Advertising Schedules.
- Published in:
- Journal of Marketing Research (JMR), 1984, v. 21, n. 1, p. 89, doi. 10.2307/3151795
- By:
- Publication type:
- Article
Finite Groups with p-Multiplicative Probabilistic Zeta Function.
- Published in:
- Communications in Algebra, 2007, v. 35, n. 11, p. 3451, doi. 10.1080/00927870701509313
- By:
- Publication type:
- Article